MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number NONB5STF
Medical Device Problem Codes Product Quality Problem (1506); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, pre-operatively, a film was discovered on the membrane of the trocar.It was noted that six trocars was used and had the same issue.A new device was used to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
D10 concomitant products: nonb5stf, nonb5stf no blade 5mm std fix, (lot#: j4f3429y) nonb5stf, nonb5stf no blade 5mm std fix, (lot#: j3k4405y) nonb5stf, nonb5stf no blade 5mm std fix, (lot#: j4e4143y) nonb5stf, nonb5stf no blade 5mm std fix, (lot#: j3b1234y) nonb5stf, nonb5stf no blade 5mm std fix, (lot#: j4a3581y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, pre-operatively, a film was discovered on the membrane of the trocar, the seal was damaged.It was noted that six trocars was used and had the same issue.A new device was used to resolve the issue.There was no patient involvement.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21770866
Report Number9612501-2025-00952
Device Sequence Number8220594
Product Code GCJ
UDI-Device Identifier10884521546844
UDI-Public10884521546844
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K151548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNONB5STF
Device Catalogue NumberNONB5STF
Device Lot NumberJ4G4127Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/04/2025
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown